# SDR HALA20241127339

- Difficulty date: November 26, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N230HA
- Make and model: Airbus A321-271N
- Aircraft serial: 09547
- Aircraft time: 13,605 hours, 3,061 cycles
- Engine: Iae PW1133GAJM
- Engine time: 15,995 hours, 3,286 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS - ENG #2 DURING THE WALKAROUND OIL WAS DISCOVERED DRIPPING CONTINOUSLY. REMOVED & REPLACED #2 ENGINE ENGINE DRIVEN PUMP PER AMM 29-13-51. OPS CHECK GOOD PER #2 ENGINE RUN. NO LEAKS NOTED. OK FOR SERVICE.
